Alert archive / Arkansas / Flash Flood Warnings in 2024

Flash Flood Warning 48, NWS Shreveport, LA

June 3, 2024Bowie County, Cass County, Texas; 6 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Jun 3, 2024, 5:09 PM CDT for Bowie County, Cass County, Texas; 6 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2024, 5:09 PM CDT (22:09 UTC)
Expired
Jun 3, 2024, 8:15 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:53 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 3, 2:53 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
253 PM CDT Mon Jun 3 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 253 PM CDT Mon Jun 3 2024

Active weather will continue to impact the Four State Region with
yet another round of severe thunderstorms possible through the
evening. This is due to an ongoing synoptic setup (ridging to our
west, troughing to our northeast) allowing for northwesterly flow
to continue channeling disturbances across the Southern Great
Plains into the Four State Region. Including the latest round
expected to arrive through this evening into the night. Given the
conducive enough atmosphere, the SPC has accordingly issued a new
Severe Thunderstorm Watch until 8PM CDT. Convection associated
with this disturbance will diminish by tomorrow morning and
temperature maximums/minimums will remain in the lower 90s/low-to-
mid 70s, respectively. /16/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 253 PM CDT Mon Jun 3 2024

A fairly active weather pattern will continue through the rest of
the week into the weekend across the Four State Region. The
aforementioned synoptic setup will not change much until ridging
across the Four Corners/West Texas builds eastward into our area
by the weekend. Until then, additional MCSs cannot be ruled out
and are notoriously tricky to catch in their initiation, speed,
and intensity by high-resolution guidance, reducing ideal forecast
certainty. That said, the best windows for more activity will be
on Wednesday and later this weekend as a frontal boundary somewhat
interrupts the best environment for convection between those two
times. Temperature maximums/minimums will remain near-to-above
normal in the lower 90s/mid-70s, respectively. /16/

&&

.AVIATION...
(18Z TAFS)
Issued at 1208 PM CDT Mon Jun 3 2024

A mix of MVFR and VFR ceilings late this morning is expected to
give way to a low-end VFR ceiling into the afternoon, with several
rounds/areas of convection developing. Scattered thunderstorms are
expected across Deep E TX, with an MCS moving north to south
across northern terminals. Some uncertainty in timing and exact
location will maintain lower confidence with convection at
terminals through the evening, especially with the MCS. Expect a
short period of quiet weather into the overnight period, with
ceilings dropping to MVFR. Overcast conditions will mostly prevent
fog development, but still cannot rule out patches of low vsbys
during this time given expected heavy rain with the MCS/general
convection. Another MCS appears likely early Tuesday morning,
affecting all terminals, but its evolution will be affected by
Monday's MCS, casting even more uncertainty through the latter
half of the TAF cycle. Winds will remain S/SE thru the period
generally 5-10kts, although temporarily erratic and gusty in and
around convection.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  90  76  91 /  30  30  10  40
MLU  72  89  73  90 /  50  40  10  50
DEQ  68  85  70  88 /  40  30  30  30
TXK  71  89  72  88 /  50  30  20  40
ELD  69  87  71  87 /  60  40  10  50
TYR  73  90  75  90 /  30  20  10  30
GGG  71  89  74  89 /  30  30  10  40
LFK  74  91  76  93 /  30  20  10  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...16
LONG TERM....16
AVIATION...23
Hazardous weather outlook, Jun 3, 2:57 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
257 PM CDT Mon Jun 3 2024

LAZ010>014-017>022-TXZ108-110-124-125-136>138-149>153-165>167-042000-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Franklin-Camp-Wood-Upshur-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
257 PM CDT Mon Jun 3 2024

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-109-111-112-
126-042000-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-McCurtain-
Red River-Bowie-Titus-Morris-Cass-Marion-
257 PM CDT Mon Jun 3 2024

...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jun 3, 3:46 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
346 PM CDT Mon Jun 3 2024

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-032145-
Howard AR-Sevier AR-Little River AR-Miller AR-Hempstead AR-Nevada AR-
McCurtain OK-Wood TX-Franklin TX-Morris TX-Cass TX-Camp TX-Bowie TX-
Red River TX-Titus TX-
346 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT HEMPSTEAD...SEVIER...HOWARD...
NORTHWESTERN NEVADA...LITTLE RIVER...NORTHERN MILLER...SOUTHEASTERN
MCCURTAIN...FRANKLIN...BOWIE...TITUS...NORTHERN CASS...NORTHERN
WOOD...MORRIS...WESTERN CAMP AND RED RIVER COUNTIES THROUGH 445 PM
CDT...

At 345 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dierks to 8 miles southwest of Arkinda to
Bogata. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Texarkana, Hope, De Queen, Wake Village, Ashdown, Nashville, New
Boston, Pittsburg, Winnsboro, Prescott, Clarksville, Mineral Springs,
Dierks, Horatio, Foreman, Boxelder, Hagansport, Leesburg, Umpire, and
Idabel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.

&&

LAT...LON 3296 9531 3376 9531 3390 9476 3419 9444
      3419 9424 3436 9425 3435 9394 3419 9392
      3418 9382 3401 9382 3395 9353 3396 9338
      3390 9330 3384 9327 3317 9410 3279 9564
      3296 9566
TIME...MOT...LOC 2045Z 320DEG 27KT 3418 9398 3369 9456 3345 9522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

16
Local storm report, Jun 3, 4:17 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
417 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     Tornado          7 ESE Nacogdoches       31.59N 94.54W
05/30/2024                   Nacogdoches        TX   NWS Storm Survey

            This EF-1 tornado with peak winds of 100
            mph, was part of a line of convection that
            moved through Nacogdoches County and was
            embedded in a much wider swath of wind
            damage. The tornado first touched down
            southwest of the corner at County Road 302
            and County Road 313. The damage in this area
            consisted of many trees snapped or uprooted
            that were convergent and more chaotic than
            the surrounding damage, however, there was
            some damage to the roofing of a small barn
            on the property along with a snapped power
            pole nearby. The tornado then crossed County
            Road 313 just south of County Road 302 where
            we saw significant tree damage. From here,
            the road network was sparse and we were
            unable to find any other points until the
            tornado crossed County Road 302 north of San
            Augustine Highway to the west of Melrose.
            EF-0 damage continued along County Road 302
            south to San Augustine Highway with damage
            being seen along the highway into Melrose.
            The tornado then crossed County Road 331
            where damage seemed to increase and was
            consistent with that of EF-1 wind speeds.
            From here the tornado continued north of San
            Augustine Highway till it reached FM 3276
            before it lifted just to the east of 3276.

&&

BT
Local storm report, Jun 3, 4:19 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
419 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     8 WNW Chireno           31.56N 94.47W
05/30/2024                   Nacogdoches        TX   NWS Storm Survey

            *** 1 INJ ***
            A large tree was uprooted with strong winds
            of up to 90 mph. The tree unfortunately fell
            on top of a home. During the tree falling on
            the home, the homeowner sustained a head
            injury.

&&

BT
Special weather statement, Jun 3, 4:41 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
441 PM CDT Mon Jun 3 2024

ARZ059>061-070>072-LAZ001-002-TXZ097-108>112-124>126-136-138-032245-
Lafayette AR-Little River AR-Miller AR-Columbia AR-Hempstead AR-
Nevada AR-Bossier LA-Caddo LA-Smith TX-Harrison TX-Marion TX-Wood TX-
Franklin TX-Morris TX-Upshur TX-Cass TX-Camp TX-Bowie TX-Titus TX-
441 PM CDT Mon Jun 3 2024

...STRONG THUNDERSTORMS WILL IMPACT HEMPSTEAD...LAFAYETTE...NEVADA...
SOUTHEASTERN LITTLE RIVER...MILLER AND CENTRAL COLUMBIA COUNTIES...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...MARION...
FRANKLIN...BOWIE...UPSHUR...TITUS...NORTHWESTERN SMITH...CASS...
NORTHWESTERN HARRISON...WOOD...MORRIS AND CAMP COUNTIES THROUGH 545
PM CDT...

At 441 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blevins to 7 miles south of Redwater to
near Como. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Texarkana, Magnolia, Hope, Atlanta, Wake Village, Gilmer, New Boston,
Mineola, Pittsburg, Winnsboro, Prescott, Stamps, Waldo, Lewisville,
McNeil, Leesburg, Vivian, Nash, Hooks, and Daingerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Arkansas...northwestern Louisiana...and northeastern
Texas.

&&

LAT...LON 3296 9531 3328 9531 3337 9482 3332 9475
      3339 9475 3345 9439 3396 9347 3395 9337
      3384 9329 3378 9310 3338 9312 3338 9298
      3333 9298 3282 9384 3254 9559 3296 9567
TIME...MOT...LOC 2141Z 320DEG 26KT 3382 9350 3326 9423 3302 9541

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

16
Local storm report, Jun 3, 4:49 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
449 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Tstm Wnd Dmg     1 ENE Haworth           33.85N 94.64W
06/03/2024                   McCurtain          OK   911 Call Center

            Reports of trees down in the Tom, Shinewell,
            Haworth, and moon areas with some trees on
            power lines.

&&

BT
Local storm report, Jun 3, 4:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
451 PM CDT Mon Jun 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Tstm Wnd Dmg     1 NNE Foreman           33.73N 94.39W
06/03/2024                   Little River       AR   911 Call Center

            trees and power lines down county wide.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:11 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 2 more49 min
Jun 2, 7:29 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine, Shelby46 min
Jun 2, 7:45 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Gregg, Harrison, Marion, Morris and 1 more60 min
Jun 2, 7:51 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris39 min
Jun 2, 7:58 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith and 2 more62 min
Jun 2, 8:14 PM CDTSpecial Weather StatementSHVShelby31 min
Jun 2, 8:38 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Panola52 min
Jun 2, 8:55 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk, Shelby65 min
Jun 2, 9:51 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Jun 2, 10:15 PM CDTFlash Flood WarningSHVPanola2 hr
Jun 2, 10:51 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, San Augustine, Shelby3 hr
Jun 3, 7:39 AM CDTRiver Flood WarningSHVCass, Marion9 days
Jun 3, 8:38 AM CDTRiver Flood WarningSHVPanola, Shelby21 days
Jun 3, 9:58 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith5 days
Jun 3, 9:59 AM CDTRiver Flood WarningSHVNacogdoches, Rusk4 days
Jun 3, 10:04 AM CDTRiver Flood WarningSHVSabine, San Augustine29 hr
Jun 3, 10:26 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus6 days
Jun 3, 10:27 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus7 days
Jun 3, 3:12 PM CDTSpecial Weather StatementSHVRed River33 min
Jun 3, 3:32 PM CDTAreal Flood AdvisorySHVBowie, Franklin, Red River, Titus3 hr
Jun 3, 3:46 PM CDTSpecial Weather StatementSHVBowie, Camp, Franklin, Morris, Red River, Titus59 min
Jun 3, 4:41 PM CDTSpecial Weather StatementSHVCamp, Cass, Franklin, Marion, Morris, Titus and 2 more64 min
Jun 3, 4:52 PM CDTSevere Thunderstorm WarningSHVBowie, Cass53 min
Jun 3, 5:06 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 4 more3 hr
Jun 3, 5:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Gregg, Harrison, Marion and 2 more66 min
Jun 3, 6:18 PM CDTFlash Flood WarningSHVCass, Harrison, Marion3 hr
Jun 3, 6:26 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Rusk64 min
Jun 3, 6:57 PM CDTFlash Flood WarningSHVHarrison, Panola, Rusk7 hr
Jun 2, 9:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more60 min
Jun 2, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, De Soto, Jackson, Lincoln, Natchitoches, Red River and 1 more66 min
Jun 2, 10:30 PM CDTSpecial Weather StatementSHVClaiborne, Lincoln, Union60 min
Jun 2, 10:40 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn50 min
Jun 2, 11:13 PM CDTSpecial Weather StatementSHVCaldwell, Jackson, LaSalle, Winn62 min
Jun 3, 8:11 AM CDTRiver Flood WarningSHVCaddo, De Soto13 hr
Jun 3, 10:31 AM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster8 days
Jun 3, 6:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union, Webster60 min
Jun 2, 8:27 PM CDTSpecial Weather StatementSHVLittle River, Miller63 min
Jun 2, 9:09 PM CDTSpecial Weather StatementSHVLafayette66 min
Jun 2, 10:05 PM CDTSpecial Weather StatementSHVColumbia55 min

Nearby

Flash Flood Warnings in Arkansas, 2024Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.